CareLit Fachartikel

Anticoagulant-induced intestinal hematoma – a common complication of anticoagulant therapy?

A Abdel Samie, R Sun, A Huber, L Theilmann · Endoskopie heute · 2012 · Heft 03

Dokument
820679
CareLit-ID
Jahr
2012
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Endoskopie heute
Autor:innen
A Abdel Samie, R Sun, A Huber, L Theilmann
Ausgabe
Heft 03 / 2012
Seiten
–
Erschienen: 2012-03-02 00:00:00
ISSN
0933-811X

Zusammenfassung

Introduction: Intestinal/rectal hematoma is a rare complication of anticoagulant therapy. We report two cases of intramural small bowel hematoma and one case of a large retro rectal hematoma, all complications of treatment with phenprocoumon, which nowadays is used extensively for therapeutic and prophylactic purposes. However, various hemorrhagic complications can result. Intestinal hematoma, once considered a rare complication of anticoagulation, has recently been reported increasingly. Case Reports: Case 1: An 80-year-old woman was admitted to the hospital due to jaundice and abdominal pain. The patient was o…

Schlagworte

Abdominal Pain Diagnosis Intestinal Obstruction Endoskopie heute